Translator Disclaimer
2017 On the irrationality of infinite series of reciprocals of square roots
Jaroslav Hančl, Radhakrishnan Nair
Rocky Mountain J. Math. 47(5): 1525-1538 (2017). DOI: 10.1216/RMJ-2017-47-5-1525

Abstract

This paper gives sufficient conditions on the sequence $\{a_n\}_{n=1}^\infty $ of positive integers to ensure that the number $\sum _{n=1}^\infty 1/{\sqrt {a_n}}$ is irrational.

Citation

Download Citation

Jaroslav Hančl. Radhakrishnan Nair. "On the irrationality of infinite series of reciprocals of square roots." Rocky Mountain J. Math. 47 (5) 1525 - 1538, 2017. https://doi.org/10.1216/RMJ-2017-47-5-1525

Information

Published: 2017
First available in Project Euclid: 22 September 2017

zbMATH: 1382.11046
MathSciNet: MR3705763
Digital Object Identifier: 10.1216/RMJ-2017-47-5-1525

Subjects:
Primary: 11J72

Keywords: infinite series , Irrationality , square roots

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 5 • 2017
Back to Top